Skip to content Skip to navigation

Existence of a Solution for Some Singular Quasilinear Problem with Variable Exponent and Containing Gradient Term

Commun. Math. Anal.
Volume 11, Number 2 (2011), 46 - 69

Existence of a Solution for Some Singular Quasilinear Problem with Variable Exponent and Containing Gradient Term

Price: $20.00

Abstract

In this paper we study an elliptic equation involving variable exponents and containing a singular lower order terms with p(x)−growth in the gradient. Through an approximation approach, we prove the existence of a nonnegative distributional solution in the whole space RN.